Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    mr.freeze's Avatar
    mr.freeze is offline Junior Member
    Join Date
    Jun 2005
    Posts
    103

    arimidex or dbol?

    i started deca and test sunday, monday morning i take o.5mg arimidex and then i take 10mg dbol 1 hours after.for the rest of the day my head felt heavy,iwas freezing and was swetting.today at the gym i had no power bad mood not hungry at all and swetting. i think its the dex that those that but not sure.what do you thinks?

  2. #2
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    I'd give it a couple of days and see how it goes. I'm uncertain as to the cause of your symptoms.

    I usually get a slight headache the first day of dbol .

  3. #3
    Seattle Junk's Avatar
    Seattle Junk is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    Sea-town (upper left USA)
    Posts
    3,010
    I would say it's the dbol . If you continue to feel that way after week, drop dbol and up your mgs of test. Dbol doesn't agree with me. I get headaches and it feels like my kidneys are working hard back there. Orals will always give you more sides than injectables. Make sure to drink plenty of water.

  4. #4
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    I would say drop the dosage of dbol as well .... it is a very common side

  5. #5
    chest6's Avatar
    chest6 is offline Banned
    Join Date
    May 2005
    Posts
    23,390
    Yup..I felt all around pretty crappy first couple days of dbol

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •